Volume 8, 2002A tribute to JL Lions
|Page(s)||219 - 238|
|Published online||15 August 2002|
Uniform estimates for the parabolic Ginzburg–Landau equation
Analyse Numerique, Université P.
et M. Curie, BC 187, 4 place Jussieu 75252 Paris Cedex 05, France; firstname.lastname@example.org.
2 Dipartimento di Informatica, Università di Verona, strada le Grazie, 37134 Verona, Italy.
Revised: 25 January 2002
We consider complex-valued solutions uE of the Ginzburg–Landau equation on a smooth bounded simply connected domain Ω of , N ≥ 2, where ε > 0 is a small parameter. We assume that the Ginzburg–Landau energy verifies the bound (natural in the context) , where M0 is some given constant. We also make several assumptions on the boundary data. An important step in the asymptotic analysis of uE, as ε → 0, is to establish uniform Lp bounds for the gradient, for some p>1. We review some recent techniques developed in the elliptic case in , discuss some variants, and extend the methods to the associated parabolic equation.
Mathematics Subject Classification: 35K55 / 35J60 / 58E50 / 49J10
Key words: Ginzburg–Landau / parabolic equations / Hodge–de Rham decomposition / Jacobians.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.